Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Itchy, red bumpy rash on hands post drawing blood. What is the reason?

Two days ago i went to the hospital and had my blood drawn there and an iv put in they also had a hard time drawing it so they stuck me once in my left had and twice in my right an once in my arm . Now i hat a itchy red bumpy rash only on my hands not not at the one on my arm. So my question is what is it and why only on my hands?
Asked On : Tue, 9 Oct 2012
Answers:  1 Views:  365
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Hi Jjorstad,
This problem at the site of blood drawing can be because of the release of some blood in the surrounding tissue and which accumulated there, giving the typical red bump at the site of needle.
This happens some time when it is difficult to withdraw blood and some time because of faulty technique.
But there is nothing to worry about as this will resolve in few days as the accumulated blood there is taken up by the scavenger cells in the body.
Thanks and take care.
Answered: Tue, 9 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor